Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Pueblo, CO

July 14, 2015Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2015, 2:36 PM MDT for Baca County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 2:36 PM MDT (20:36 UTC)
Expired
Jul 14, 2015, 2:57 PM MDT
In force
21 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 187 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-440 J/kg
Mixed-layer LCL
2650 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

799 
WUUS55 KPUB 142036
SVRPUB
COC009-142115-
/O.NEW.KPUB.SV.W.0201.150714T2036Z-150714T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BACA COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 315 PM MDT

* AT 236 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  VILAS...OR 8 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT
  20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3735 10252 3751 10263 3764 10250 3764 10229
      3746 10214
TIME...MOT...LOC 2036Z 242DEG 18KT 3747 10250 

HAIL...1.00IN
WIND...60MPH
 
$$

28
2 follow-up statements
540 
WWUS55 KPUB 142046
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
245 PM MDT TUE JUL 14 2015

COC009-142115-
/O.CON.KPUB.SV.W.0201.000000T0000Z-150714T2115Z/
BACA CO-
245 PM MDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHEASTERN BACA COUNTY...

AT 245 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES...
OR 11 MILES NORTHEAST OF SPRINGFIELD...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TWO BUTTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3735 10252 3749 10259 3761 10244 3764 10229
      3746 10214
TIME...MOT...LOC 2045Z 242DEG 18KT 3749 10244 

HAIL...1.00IN
WIND...60MPH
 
$$

28
413 
WWUS55 KPUB 142058
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT TUE JUL 14 2015

COC009-142107-
/O.CAN.KPUB.SV.W.0201.000000T0000Z-150714T2115Z/
BACA CO-
257 PM MDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BACA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3735 10252 3749 10259 3761 10244 3764 10229
      3746 10214
TIME...MOT...LOC 2055Z 242DEG 18KT 3752 10237 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 11:31 AM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 14, 11:31 AM MDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1131 AM MDT TUE JUL 14 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 505 AM MDT TUE JUL 14 2015

ACTIVE MOISTURE PLUME CONTINUES TO SPREAD UP ALONG THE WESTERN SIDE
OF THE UPPER HIGH ACROSS CO.  STILL SEEING SOME LIGHTNING AT
THIS EARLY HOUR ACROSS WESTERN CO/LAKE COUNTY...AND ACROSS NORTHWEST
NM HEADING INTO THE SOUTHWEST MTS AND SOUTHERN PORTIONS OF THE SAN
LUIS VALLEY.  MEANWHILE...MCS CONTINUES TO MARCH EASTWARD INTO
CENTRAL KS...AND THERE ARE STILL SOME LINGERING SHOWERS ACROSS
NORTHERN PORTIONS OF THE SE PLAINS.  EXPECT SOME ISOLATED SHOWERS TO
CONTINUE EARLY THIS MORNING...THEN INCREASE IN COVERAGE BY LATE
MORNING ACROSS THE MOUNTAINS AS THE NEXT DISTURBANCE ACROSS NORTHERN
NM MOVES INTO SOUTHERN PORTIONS OF THE FORECAST AREA.  MAIN THREAT
WITH THUNDERSTORMS OVER THE MOUNTAINS WILL BE LIGHTNING AND LOCALLY
HEAVY RAINFALL.

HIGH RES MODELS THEN SPREAD SHOWERS AND THUNDERSTORMS EASTWARD
ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING...WITH AN MCS
DEVELOPING ACROSS EAST CENTRAL COLORADO DURING THE EVENING WHICH
WILL PUSH EASTWARD INTO NE CO/WRN KS DURING THE OVERNIGHT HOURS.
CAPE VALUES AND 0-6KM SHEAR WILL BE HIGHER ACROSS THE PLAINS
TODAY...AS 50+ DEW POINTS STAY IN PLACE IN EAST TO SOUTHEAST LOW
LEVEL FLOW. THIS SHOULD YIELD CAPES AROUND 2000+ J/KG ACROSS THE FAR
EASTERN PLAINS DURING THE AFTERNOON. SPC HAS FAR EASTERN PLAINS
OUTLOOKED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WHICH
LOOKS REASONABLE.  BEST THREAT AREA WILL BE TO THE EAST OF A LINE
FROM LA JUNTA TO KIM WITH STRONGEST STORMS LIKELY TO ACROSS THE
EASTERN-MOST COUNTIES.  HIGH RES MODELS DRY OUT LOW LEVEL DEW POINTS
ALONG THE I-25 CORRIDOR...WITH VALUES DROPPING INTO THE MID TO UPPER
40S BY AFTERNOON IN THE 00Z RUNS. HOWEVER...HRRR SEEMS TO BE
TRENDING DEW POINTS UPWARDS WITH EACH RUN. SUSPECT CAPES WILL BE
LOWER THAN OUT EAST...WITH VALUES CLOSER TO 500-800 J/KG WHICH
SHOULD KEEP STORM STRENGTHS BELOW SEVERE CRITERIA.  SO MAIN THREAT
TODAY WITH THUNDERSTORMS OUT EAST WILL BE LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER
STORMS ANYWHERE TODAY...SO WILL HAVE TO MONITOR BURN SCARS...URBAN
AREAS...AND THE MORE UNSTABLE SOIL CONDITION AREAS ACROSS CHAFFEE
COUNTY IN CASE THESE AREAS TAKE A HIT FROM ONE OF THE STRONGER
CELLS.  TEMPERATURES TODAY SHOULD SEE A BIT OF A COOL DOWN OVER
THOSE OF YESTERDAY...PARTICULARLY OUT EAST WHERE HIGHS SHOULD STAY
DOWN IN THE LOWER-MID 90S INSTEAD OF THE 100 DEGREE READINGS OF THE
PAST COUPLE DAYS.  MTN AREAS SHOULD SEE READINGS SIMILAR TO A DEGREE
OR TWO COOLER.

TONIGHT...SHOULD SEE ACTIVITY CONGEAL INTO ONE OR TWO THUNDERSTORM
CLUSTERS TO THE NORTH OF THE FRONT ACROSS EAST CENTRAL/NE CO...WHICH
WILL SHIFT EASTWARD INTO KS DURING THE LATE EVENING AND EARLY
OVERNIGHT HOURS.  MEANWHILE...ACTIVITY OVER THE MOUNTAINS SHOULD
DIMINISH FOR MOST AREAS BY MIDNIGHT. -KT

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 505 AM MDT TUE JUL 14 2015

NOT MANY ADJUSTMENTS NEEDED FROM PREVIOUS THINKING WITH PRIMARY
METEOROLOGICAL CONCERNS BEING POPS(POTENTIALLY HEAVY AT TIMES) AND
TEMPERATURES.

UPPER RIDGE REMAINS INITIALLY CENTERED OVER EASTERN TEXAS AND
LOUISIANA FROM 00Z THURSDAY UNTIL AROUND 00Z SUNDAY BEFORE
SHIFTING WEST INTO NEW MEXICO BY 12Z MONDAY. AT THE
SURFACE...VARYING DEGREES OF EASTERN COLORADO LEE-SIDE TROUGHING
SHOULD BE NOTED FROM 00Z THURSDAY UNTIL 12Z SUNDAY IN ADVANCE OF
NORTH-NORTHEASTERLY SURFACE SURGE PUSHING ACROSS EASTERN SECTIONS
SUNDAY NIGHT.

RECENT LONGER TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS
AND PV ANALYSIS INDICATES THAT DEEPEST LONGER TERM ATMOSPHERIC
MOISTURE SHOULD BE OVER THE FORECAST DISTRICT WEDNESDAY NIGHT AND
THEN AGAIN FROM LATER SATURDAY INTO NEXT MONDAY. ALSO...STRONGEST
UPPER DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE FORECAST
DISTRICT FROM WEDNESDAY INTO THURSDAY AND AGAIN FROM LATER IN THE
WEEKEND INTO EARLY NEXT WEEK.  IN ADDITION...SOMEWHAT FAVORABLE
SEVERE WEATHER PARAMETERS ARE DEPICTED AT TIMES FROM WEDNESDAY
EVENING INTO THURSDAY EVENING...PRIMARILY OVER FAR EASTERN
PORTIONS.

FOR SENSIBLE WEATHER...PROJECT THAT THE HIGHEST POTENTIAL FOR
MORE WIDESPREAD PRECIPITATION(LOCALLY HEAVY AT TIMES) WILL BE
POSSIBLE FROM LATER WEDNESDAY INTO THURSDAY AND THEN AGAIN FROM
SUNDAY INTO EARLY NEXT WEEK. FINALLY...TEMPERATURES RUNNING NEAR
TO ABOVE MID JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED DURING
THE LONGER TERM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1122 AM MDT TUE JUL 14 2015

TSRA ALREADY DEVELOPING OVER THE MOUNTAINS AT 1730Z...AND EXPECT
CONVECTIVE COVERAGE AND STRENGTH TO INCREASE THROUGH THE AFTERNOON
INTO THE EARLY EVENING. FOR TAFS...WILL CONTINUE VFR CONDITIONS
WITH A VCTS MENTION ALL SITES UNTIL 00Z-02Z. MVFR CIGS/VIS...ALONG
WITH SMALL HAIL AND WIND GUSTS TO 40 KTS ALL POSSIBLE UNDER THE
STRONGER STORMS. TSRA SHOULD SPREAD EASTWARD AND DIMINISH DURING
THE EVENING HOURS WITH VFR CIGS AT TAF SITES GRADUALLY CLEARING
OVERNIGHT. SOME THREAT OF STRATUS OVER THE PLAINS EAST OF I-25
AFTER 06Z...THOUGH N-NW SURFACE WINDS SHOULD TEND TO KEEP LOWER
CIGS EAST OF KPUB AND KCOS AND WON'T MENTION AT THIS POINT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...PETERSEN
Hazardous weather outlook, Jul 14, 11:37 AM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT TUE JUL 14 2015

COZ058>089-093>099-151745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1137 AM MDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS
AFTERNOON...SPREADING EASTWARD INTO THE SOUTHEAST PLAINS BY MID TO
LATE AFTERNOON. STORMS MAY BECOME STRONG TO SEVERE EAST OF A LINE
FROM LA JUNTA TO KIM LATER TODAY...WITH HAIL UP TO THE SIZE OF
PING PONG BALLS AND WIND GUSTS UP TO 60 MPH POSSIBLE. .

ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND
LIGHTNING...AND LOCALLY HEAVY RAINFALL. ALTHOUGH THE STRONGER
STORMS ARE EXPECTED TO BE SPOTTIER IN COVERAGE ACROSS THE
MOUNTAINS...LOCATIONS SUCH AS BURN SCARS...URBAN AREAS...AND THOSE
WITH SATURATED OR LOOSE SOIL CONDITIONS MAY BE PRONE TO FLASH
FLOODING SHOULD A STRONGER STORM IMPACT THESE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED OVER SOUTH
CENTRAL AND SOUTHEASTERN COLORADO AGAIN ON WEDNESDAY. THE PRIMARY
THREATS WITH STORMS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING.
IN ADDITION...ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE
ACROSS THE SOUTHEASTERN COLORADO PLAINS WEDNESDAY AFTERNOON AND
EVENING WITH HAIL TO AROUND 1 INCH IN DIAMETER AS WELL AS
WIND GUSTS TO 60 MPH. LOCALIZED FLASH FLOODING MAY ALSO BE
NOTED...ESPECIALLY IF A STRONGER STORM MOVES ACROSS BURN SCARS OR
URBAN AREAS.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED FROM THURSDAY INTO SATURDAY...ESPECIALLY OVER HIGHER
TERRAIN LOCATIONS. SHOWER AND THUNDERSTORM ACTIVITY IS THEN EXPECTED
TO INCREASE FROM SUNDAY INTO EARLY NEXT WEEK AS DEEPER ATMOSPHERIC
MOISTURE MOVES INTO SOUTHERN COLORADO. AT THIS TIME...THE PRIMARY
METEOROLOGICAL THREATS WITH THESE STORMS WILL BE LIGHTNING...GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND
SOUTHEAST COLORADO.

10/88

In the hours before

Special weather statement, Jul 14, 2:02 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT TUE JUL 14 2015

COZ099-142045-
SPRINGFIELD VICINITY/BACA COUNTY CO-
202 PM MDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL
245 PM MDT...

AT 202 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRINGFIELD...MOVING NORTHEAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3735 10265 3744 10285 3763 10277 3754 10244
TIME...MOT...LOC 2002Z 210DEG 6KT 3746 10271

28
Special weather statement, Jul 14, 2:26 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
226 PM MDT TUE JUL 14 2015

COZ086>088-142115-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
226 PM MDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS...EAST CENTRAL
HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 315 PM MDT...

AT 226 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS  EXTENDING FROM 15 MILES EAST OF WALSENBURG TO 7 MILES
NORTH OF TRINIDAD...AND MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD AND HOEHNE.

LAT...LON 3776 10457 3791 10422 3733 10424 3715 10458
TIME...MOT...LOC 2026Z 209DEG 30KT 3770 10450 3727 10455

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 6:51 PM MDTSpecial Weather StatementPUBProwers24 min
Jul 13, 7:20 PM MDTSpecial Weather StatementPUBProwers40 min
Jul 13, 7:22 PM MDTSpecial Weather StatementPUBBaca38 min
Jul 13, 8:03 PM MDTSpecial Weather StatementPUBProwers42 min
Jul 13, 8:06 PM MDTSpecial Weather StatementPUBBaca39 min
Jul 13, 8:26 PM MDTSpecial Weather StatementPUBProwers49 min
Jul 13, 9:12 PM MDTSpecial Weather StatementPUBProwers48 min
Jul 14, 2:02 PM MDTSpecial Weather StatementPUBBaca43 min
Jul 14, 2:26 PM MDTSpecial Weather StatementPUBLas Animas49 min
Jul 14, 2:31 PM MDTAreal Flood AdvisoryPUBFremont119 min
Jul 14, 3:42 PM MDTSpecial Weather StatementPUBProwers33 min
Jul 14, 4:04 PM MDTSpecial Weather StatementPUBBent26 min
Jul 14, 4:12 PM MDTSpecial Weather StatementPUBProwers33 min
Jul 14, 4:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 14, 4:38 PM MDTSpecial Weather StatementPUBBaca37 min
Jul 14, 4:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Jul 14, 5:12 PM MDTSpecial Weather StatementPUBBaca33 min
Jul 14, 5:17 PM MDTSevere Thunderstorm WarningPUBBaca28 min
Jul 14, 5:28 PM MDTSpecial Weather StatementPUBBent32 min
Jul 14, 5:29 PM MDTSpecial Weather StatementPUBBent31 min
Jul 14, 5:44 PM MDTSpecial Weather StatementPUBBaca31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.